Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Symmetry of ground states
for a semilinear elliptic system

Author: Henghui Zou
Journal: Trans. Amer. Math. Soc. 352 (2000), 1217-1245
MSC (1991): Primary 35B40, 35J60
Published electronically: September 20, 1999
MathSciNet review: 1675167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $n\ge 3$ and consider the following system

\begin{equation*}\Delta \mathbf{u}+\mathbf{f}(\mathbf{u})=0,\quad \mathbf{u}>0,\qquad x\in\mathbf{R}^n.\end{equation*}

By using the Alexandrov-Serrin moving plane method, we show that under suitable assumptions every slow decay solution of (I) must be radially symmetric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35B40, 35J60

Retrieve articles in all journals with MSC (1991): 35B40, 35J60

Additional Information

PII: S 0002-9947(99)02526-X
Received by editor(s): April 4, 1997
Received by editor(s) in revised form: October 20, 1997
Published electronically: September 20, 1999
Additional Notes: Research supported in part by NSF Grants DMS-9418779 and DMS-9622937, an Alabama EPSCoR grant and a faculty research grant of the University of Alabama at Birmingham
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia